This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Someone else posed this:
"I recently just had an HPV outbreak and I used the medicine aldaria. (excuse the spelling). It dries it out a lot, and makes the pain even worse because everytime I move or go pee it feels like its going to crack open because it's so dry. Is it okay to use a q-tip and put vaseline on it??? My friend once did this but I am nervous to try it."
I'm having the same dryness problem. It's become a great discomfort because even water splashing against the irritated skin hurts a lot and it feels like the skin is cracked or will crack and defecating has also become a problem, especially because oftentimes it causes the wart to bleed. Today was the end of my 5th week applying the cream. Can vaseline be used? or Neosporin? Should I discontinue use for a couple of dose-times and resume when the skin has healed? Will that disrupt my 6-week treatment plan?
I have had an anal wart for about a year now and I think the bump has gotten "less tall" since I started using aldara, but it feels like it's spread sideways a little bit further up my anus. I'm not sure if my wart counts as internal since it wasn't explained to me and Planned Parenthood prescribed me the cream. When I apply it, the finger/applicator has to insert past the opening a bit. So, does that automatically count as internal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.